MAUDE Adverse Event Report: Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V*Home, English
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device needed service.Upon receipt of the device, ventec downloaded its electronic records (system logs) for analysis and observed that the device had previously powered off by itself.There was patient involvement associated with the reported event; however, there was no patient harm as a result of the reported issue.
 
Additional Manufacturer Narrative
H6: ventec evaluated the device's electronic records (system logs) where the reported issue of it powering off unexpectedly by itself was confirmed.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The cause of the reported issue was the control board.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer Contact
atul sinha
22002 26th ave se
bothell, WA 98021
+1(863)226-6285
MDR Report Key50885555
Report Number3013095415-2026-00617
Device Sequence Number9791964
Product Code CBK
UDI-Device Identifier00855573007822
UDI-Public(01)00855573007822(11)240729
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV*Home, English
Device Catalogue NumberPRT-01444-000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient RaceWhite